Toggle Main Menu Toggle Search

Open Access padlockePrints

Translation ovoids of unitary polar spaces

Lookup NU author(s): Dr Oli King

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY-NC-ND).


Publication metadata

Author(s): King OH, Siciliano A

Publication type: Article

Publication status: Published

Journal: Advances in Geometry

Year: 2014

Volume: 14

Issue: 2

Pages: 369-379

Print publication date: 01/03/2014

Online publication date: 01/04/2014

Date deposited: 13/08/2014

ISSN (print): 1615-715X

ISSN (electronic): 1615-7168

Publisher: Walter de Gruyter GmbH

URL: http://dx.doi.org/10.1515/advgeom-2013-0037

DOI: 10.1515/advgeom-2013-0037


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share